Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of a vortex in cell method for the two-dimensional Euler equations


Author: G.-H. Cottet
Journal: Math. Comp. 49 (1987), 407-425
MSC: Primary 65P05; Secondary 35Q10, 76-08, 76N15
MathSciNet review: 906179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe a Vortex In Cell method in which the assignment function used to compute vorticity values at the grid points from particles is twice differentiable, while the velocity need only be continuous. We prove an error estimate for the velocity in terms of the meshsize, the interparticle distance and the size of the computational domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65P05, 35Q10, 76-08, 76N15

Retrieve articles in all journals with MSC: 65P05, 35Q10, 76-08, 76N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0906179-9
PII: S 0025-5718(1987)0906179-9
Article copyright: © Copyright 1987 American Mathematical Society